New Hampshire, 2007

Hail and Damaging Winds in New Hampshire, June 5, 2007

June 5, 2007 · NWS GYX · 58 events in 7 counties and zones

Widespread severe thunderstorm activity produced very large hail and damaging winds across portions of southern New Hampshire.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
58

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

Widespread severe thunderstorm activity produced very large hail and damaging winds across portions of southern New Hampshire.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Jun 5, 9:20 AM EST, 3 hours 39 minutes earlier.

Area forecast discussion, Jun 5, 9:20 AM EST, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1020 AM EDT TUE JUN 5 2007

.SYNOPSIS...
THE REMNANTS OF TROPICAL STORM BARRY WILL LIFT NORTH INTO CANADA
TODAY. A COLD FRONT WILL CROSS THE AREA LATE TODAY...THEN SWEEP
OFFSHORE TONIGHT. HIGH PRESSURE FOLLOWS FOR WEDNESDAY AND
THURSDAY. A WARM FRONT WILL MOVE EAST INTO THE REGION ON FRIDAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
SOME LOW STRATUS HAS INVADED SOUTHERN/COASTAL SECTIONS WITH A COOL
MOIST SOUTHERLY FLOW. SOME QUESTION AS TO HOW MUCH DRYING AND SUBSEQUENT
HEATING WILL DEVELOP WHICH DIRECTLY AFFECTS THIS AFTERNOONS CONVECTIVE
POTENTIAL. WILL HOLD ONTO CURRENT FORECAST FOR NOW AND AND MONITOR
CLOUD COVER THROUGH THE REST OF THE MORNING.  SPC STILL KEEPS US
IN SLIGHT RISK AREA AND REGIONAL RADAR SHOWS CONVECTIONS ALREADY
FIRING UP NORTHEASTERN NY STATE.

&&

.SHORT TERM /TONIGHT/...
THUNDERSTORM ACTIVITY WILL LINGER INTO THE EVENING HOURS IN
WESTERN MAINE OTHERWISE LOOKING FOR DRYING CONDITIONS. THERE
SHOULD BE ENOUGH OF A BREEZE BEHIND THE FRONT TO KEEP THINGS
STIRRED UP AND KEEP FOG FROM FORMING.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
FRONT CONTINUES TO SLOWLY PUSH OFFSHORE ON WEDNESDAY AS HIGH
PRESSURE BUILDS INTO THE REGION FROM THE WEST. EXPECT A MIX OF SUN
AND CLOUDS ACROSS THE REGION AS UPPER TROUGH PUSHING IN FROM THE
WEST DESTABILIZES THE AIRMASS SOMEWHAT IN THE AFTERNOON.

CLEARLY A RISK OF FROST IN THE MOUNTAINS OF MAINE AND NEW
HAMPSHIRE ON WEDNESDAY NIGHT AS HIGH PRESSURE CRESTS OVER THE
REGION ALLOWING FOR GOOD RADIATIONAL COOLING DURING THE OVERNIGHT
HOURS. LOOKING FOR LOW TEMPERATURES RANGING THROUGH THE 30S IN
COLDER MOUNTAIN VALLEYS.

CENTER OF HIGH PRESSURE GRADUALLY SHIFTS OFFSHORE ON THURSDAY
SETTING UP RETURN FLOW OF WARMER AIR TO THE WEST OF THE FORECAST
AREA. EXPECT MOSTLY SUNNY SKIES FOR THE MAJORITY OF THE DAY WITH
TEMPERATURES REBOUNDING INTO THE LOWER 70S IN WARMER SOUTHERN SECTIONS.

WARM FRONT APPROACHES FROM THE WEST THURSDAY NIGHT WITH LITTLE
MORE THAN VARIABLE HIGH CLOUDS AFFECTING THE REGION DURING THE
NIGHT. ANY CHANCE OF SHOWERS SEEMS TO BE DIMINISHING WITH EACH
MODEL RUN AND HAVE GENERALLY STUCK CLOSE TO THE LOW GFS POPS.

MODELS STILL FORECAST A BRIEF BURST OF SUMMER-LIKE AIR FOR FRIDAY
AS WARM FRONT PUSHES EAST OF THE REGION. MUCH OF THE FORECAST
AREA IN THE WARM SECTOR AHEAD OF APPROACHING COLD FRONT. 850 MB
TEMPS AGAIN SHOWING POTENTIAL FOR MAX TEMPS IN THE 90S AWAY FROM
THE COAST. TIMING FOR FROPA STILL LOOKING GOOD FOR THE PRODUCTION
OF AFTERNOON CONVECTION.

BIG CHANGE IN MODEL SOLUTION FOR THE WEEKEND AS COLD FRONT WHICH
HAD BEEN FAIRLY PROGRESSIVE IN LAST NIGHTS RUNS NOW FORECAST TO
STALL OVER THE REGION AS CLOSED UPPER LOW BACKS INTO THE REGION
FROM THE EAST. NOT MAKING ANY CHANGES TO FORECAST AT THIS POINT AS
CHANGES TO WHERE THIS FRONT ENDS UP ARE LIKELY THROUGH THE
REMAINDER OF THE WEEK.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
SHORT TERM...IFR CONDITIONS CONTINUE OVER SOUTHERN/COASTAL SECTIONS
FOR AT LEAST ANOTHER HOUR OR TWO.  AMOUNT OF CLEARING QUESTIONABLE
AT THIS TIME. THERE WILL BE SOME BREAKS OF  VFR THROUGH TONIGHT
EXCEPT MVFR NEAR DEVELOPING SHOWERS AND THUNDERSTORMS. SOME
THUNDERSTORMS COULD PRODUCE STRONG GUSTY WINDS AND HAIL.

LONG TERM...GENERALLY VFR WEDNESDAY THROUGH THURSDAY NIGHT. EXPECT
LOCAL MVFR TO IFR CONDITIONS ON FRIDAY IN DEVELOPING CONVECTION
AHEAD OF APPROACHING COLD FRONT. POTENTIAL FOR PROLONGED PERIOD OF
IFR/LIFR CONDITIONS OVER THE WEEKEND DUE TO LOW CEILINGS...PRECIPITATION
AND FOG IN VICINITY OF STALLED FRONTAL BOUNDARY.

&&

.MARINE...
SHORT TERM...WINDS ARE BELOW SMALL CRAFT WITH THE EXCEPTION OF
SOME GUSTS OVER THE NORTHERN C-MAN BUOYS. SEAS REMAIN 6 TO 8 FEET
SO SCA WILL STAY UP THROUGH TODAY.

LONG TERM...NO PROBLEMS NOTED THROUGH THURSDAY. WINDS MAY APPROACH
SCA LEVELS FOR A BRIEF PERIOD ON FRIDAY AHEAD OF COLD FRONT.

&&

.CLIMATE...
THE MONTHLY CLIMATE SUMMARIES FOR THE MONTH OF MAY HAVE BEEN
ISSUED THIS MORNING FOR GRAY MAINE /AWIPS IDENTIFIER PWMCLMGYX/ AT
845 AM, PORTLAND MAINE /AWIPS IDENTIFIER PWMCLMPWM/ AT 1000 AM AND
CONCORD NEW HAMPSHIRE /AWIPS IDENTIFIER PWMCLMCON/ AT 1000 AM.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR ANZ150.

&&
Hazardous weather outlook, Jun 5, 11:22 AM EST, 1 hour 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
1222 PM EDT TUE JUN 5 2007

ANZ150-MEZ007-008-012-013-018>020-023-024-NHZ001>010-013-014-061630-
STONINGTON ME TO MERRIMACK RIVER MA OUT TO 25 NM-NORTHERN OXFORD-
NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
1222 PM EDT TUE JUN 5 2007

...SEVERE THUNDERSTORM WATCH 347 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
THE COASTAL WATERS FROM STONINGTON ME TO THE MERRIMACK RIVER MA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE WILL BE THUNDERSTORMS TODAY THROUGHOUT NEW HAMPSHIRE AND
WESTERN MAINE AS A COLD FRONT SLOWLY APPROACHES THE REGION FROM
THE WEST. THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND
DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

ANZ170-MEZ009-014-021-022-025>028-061630-
WATERS FROM STONINGTON (DEER ISLE) ME TO MERRIMACK RIVER MA FROM
25 TO 40 NM-CENTRAL SOMERSET-SOUTHERN SOMERSET-KENNEBEC-
INTERIOR WALDO-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
1222 PM EDT TUE JUN 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE WILL BE A CHANCE OF SEVERE THUNDERSTORMS TODAY THROUGHOUT
NEW HAMPSHIRE AND WESTERN MAINE AS WELL AS OVER THE COASTAL
WATERS. A COLD FRONT SLOWLY APPROACHES THE REGION FROM THE WEST.
THE MAIN THREAT WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

In the hours before

Special weather statement, Jun 5, 11:43 AM EST, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
1243 PM EDT TUE JUN 5 2007

NHZ013-051730-
INTERIOR ROCKINGHAM-
1243 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT ROCKINGHAM COUNTY THROUGH 130 PM
EDT...

AT 1243 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ABOUT 5 MILES EAST OF
MANCHESTER...MOVING NORTHEAST AT NEARLY 40 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WINDHAM...
SANDOWN...LONDONDERRY...HAMPSTEAD...DERRY...CHESTER...ATKINSON...
AUBURN...DANVILLE AND RAYMOND THROUGH 130 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED.

SJC
Special weather statement, Jun 5, 12:28 PM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
128 PM EDT TUE JUN 5 2007

NHZ008>010-013-051815-
BELKNAP-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
128 PM EDT TUE JUN 5 2007

...STRONG THUNDERSTORMS WILL IMPACT BELKNAP COUNTY...STRAFFORD
COUNTY...MERRIMACK COUNTY AND ROCKINGHAM COUNTY THROUGH 215 PM EDT...

AT 128 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER DEERFIELD...MOVING TO
THE NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL
AFFECT AREAS IN AND AROUND SUNCOOK...SOUTH HOOKSETT...RAYMOND...
PEMBROKE...NOTTINGHAM...NEWFIELDS...FREMONT...EPSOM...EPPING AND
DEERFIELD THROUGH 215 PM EDT.

HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. HEAVY
DOWNPOURS WITH VERY POOR VISIBILITY CAN ALSO BE EXPECTED WITH THESE
THUNDERSTORMS.

SJC

The radar

The Portland,ME radar (KGYX), 92 km away, was scanning. The volume nearest the first event began at 17:58 UTC.

Open the radar archive at this moment

Event by event

45 hail, 8 funnel cloud, 5 thunderstorm wind. Local standard time, as filed.

Hail, Belknap

When
June 5, 12:59 PM EST to 1:02 PM EST
Where
Belknap County, Alton
Measured
0.75 in hail
Reported by
Public
Coordinates
43.450, -71.220

A severe thunderstorm produced .75 inch hail in Alton.

Hail, Rockingham

When
June 5, 1:05 PM EST to 1:07 PM EST
Where
Rockingham County, Londonderry
Measured
0.88 in hail
Reported by
Public
Coordinates
42.870, -71.370

A severe thunderstorm produced .88 hail in Londonderry.

Hail, Rockingham

When
June 5, 1:06 PM EST to 1:09 PM EST
Where
Rockingham County, Chester
Measured
0.88 in hail
Reported by
Public
Coordinates
42.950, -71.250

A severe thunderstorm produced .88 hail in Chester.

Thunderstorm Wind, Merrimack

When
June 5, 1:08 PM EST to 1:11 PM EST
Where
Merrimack County, Epsom
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.220, -71.330

Severe thunderstorm winds downed large branches in Epsom.

Hail, Rockingham

When
June 5, 1:10 PM EST to 1:12 PM EST
Where
Rockingham County, Londonderry
Measured
0.88 in hail
Reported by
Public
Coordinates
42.870, -71.370

A severe thunderstorm produced .88 hail in Londonderry.

Hail, Rockingham

When
June 5, 1:11 PM EST to 1:14 PM EST
Where
Rockingham County, Londonderry
Measured
1 in hail
Reported by
Public
Coordinates
42.870, -71.370

A severe thunderstorm produced 1 inch hail in Londonderry.

Hail, Rockingham

When
June 5, 1:11 PM EST to 1:14 PM EST
Where
Rockingham County, Derry
Measured
1.75 in hail
Reported by
Public
Coordinates
42.870, -71.320

A severe thunderstorm produced 1.75 inch hail in Derry.

Hail, Belknap

When
June 5, 1:13 PM EST to 1:16 PM EST
Where
Belknap County, Alton
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
43.450, -71.220

A severe thunderstorm produced .75 inch hail in Alton.

Hail, Rockingham

When
June 5, 1:17 PM EST to 1:19 PM EST
Where
Rockingham County, Candia
Measured
1 in hail
Reported by
Public
Coordinates
43.080, -71.280

A severe thunderstorm produced 1 inch hail in Candia.

Hail, Rockingham

When
June 5, 1:23 PM EST to 1:26 PM EST
Where
Rockingham County, Raymond
Measured
1 in hail
Reported by
Public
Coordinates
43.030, -71.180

A severe thunderstorm produced 1.00 inch hail in Raymond.

Hail, Rockingham

When
June 5, 1:24 PM EST to 1:27 PM EST
Where
Rockingham County, Raymond
Measured
0.75 in hail
Reported by
Public
Coordinates
43.030, -71.180

A severe thunderstorm produced .75 inch hail in Raymond.

Hail, Rockingham

When
June 5, 1:27 PM EST to 1:30 PM EST
Where
Rockingham County, Epping
Measured
1 in hail
Reported by
Public
Coordinates
43.030, -71.070

A severe thunderstorm produced 1 inch hail in Epping.

Hail, Merrimack

When
June 5, 1:27 PM EST to 1:29 PM EST
Where
Merrimack County, Andover
Measured
0.88 in hail
Reported by
Public
Coordinates
43.430, -71.820

A severe thunderstorm produced .88 inch hail in Andover.

Hail, Strafford

When
June 5, 1:30 PM EST to 1:33 PM EST
Where
Strafford County, Barrington
Measured
0.75 in hail
Reported by
Public
Coordinates
43.220, -71.030

A severe thunderstorm produced .75 inch hail in Barrington.

Hail, Strafford

When
June 5, 1:30 PM EST to 1:32 PM EST
Where
Strafford County, Madbury
Measured
0.75 in hail
Reported by
Public
Coordinates
43.170, -70.930

A severe thunderstorm produced .75 inch hail in Madbury.

Hail, Strafford

When
June 5, 1:32 PM EST to 1:35 PM EST
Where
Strafford County, Barrington
Measured
1 in hail
Reported by
Public
Coordinates
43.220, -71.030

A severe thunderstorm produced 1 inch hail in Madbury.

Hail, Strafford

When
June 5, 1:36 PM EST to 1:38 PM EST
Where
Strafford County, Barrington
Measured
0.88 in hail
Reported by
Public
Coordinates
43.220, -71.030

A severe thunderstorm produced .88 inch hail in Barrington.

Hail, Rockingham

When
June 5, 1:42 PM EST to 1:46 PM EST
Where
Rockingham County, Raymond
Measured
0.88 in hail
Reported by
Public
Coordinates
43.030, -71.180

A severe thunderstorm produced .88 inch hail in Raymond.

Funnel Cloud, Strafford

When
June 5, 1:43 PM EST
Where
Strafford County, Lee
Reported by
Law Enforcement
Coordinates
43.120, -71.020

Hail, Strafford

When
June 5, 1:44 PM EST to 1:47 PM EST
Where
Strafford County, Dover
Measured
0.75 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced .75 inch hail in Dover.

Hail, Strafford

When
June 5, 1:44 PM EST to 1:47 PM EST
Where
Strafford County, Rochester
Measured
0.88 in hail
Reported by
Public
Coordinates
43.300, -70.980

A severe thunderstorm produced .88 inch hail in Rochester.

Hail, Belknap

When
June 5, 1:44 PM EST to 1:46 PM EST
Where
Belknap County, Center Harbor
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
43.700, -71.470

A severe thunderstorm produced 1.00 inch hail in Center Harbor.

Hail, Strafford

When
June 5, 1:45 PM EST to 1:47 PM EST
Where
Strafford County, Rochester
Measured
1 in hail
Reported by
Public
Coordinates
43.300, -70.980

A severe thunderstorm produced 1 inch hail in Rochester.

Hail, Strafford

When
June 5, 1:47 PM EST to 1:49 PM EST
Where
Strafford County, Somersworth
Measured
0.75 in hail
Reported by
Public
Coordinates
43.270, -70.880

A severe thunderstorm produced .75 inch hail in Somersworth.

Hail, Strafford

When
June 5, 1:47 PM EST to 1:51 PM EST
Where
Strafford County, Somersworth
Measured
1.75 in hail
Reported by
Public
Coordinates
43.270, -70.880

A severe thunderstorm produced 1.75 inch hail in Somersworth.

Hail, Strafford

When
June 5, 1:48 PM EST to 1:51 PM EST
Where
Strafford County, Durham
Measured
1 in hail
Reported by
Public
Coordinates
43.130, -70.930

A severe thunderstorm produced 1.00 inch hail in Durham.

Hail, Strafford

When
June 5, 1:50 PM EST to 1:54 PM EST
Where
Strafford County, Somersworth
Measured
1 in hail
Reported by
Public
Coordinates
43.270, -70.880

A severe thunderstorm produced 1.00 inch hail in Somersworth.

Hail, Strafford

When
June 5, 1:50 PM EST to 1:53 PM EST
Where
Strafford County, Rochester
Measured
0.88 in hail
Reported by
Public
Coordinates
43.300, -70.980

A severe thunderstorm produced .88 inch hail in Rochester.

Hail, Strafford

When
June 5, 1:53 PM EST to 1:55 PM EST
Where
Strafford County, Dover
Measured
1.75 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced 1.75 inch hail in Dover.

Hail, Carroll

When
June 5, 1:53 PM EST to 1:55 PM EST
Where
Carroll County, Tamworth
Measured
0.88 in hail
Reported by
Public
Coordinates
43.870, -71.270

A severe thunderstorm produced .88 inch hail in Tamworth.

Hail, Strafford

When
June 5, 1:54 PM EST to 1:57 PM EST
Where
Strafford County, Dover
Measured
1 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced 1 inch hail in Dover.

Hail, Strafford

When
June 5, 1:55 PM EST to 1:57 PM EST
Where
Strafford County, Dover
Measured
0.75 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced .75 inch hail in Dover.

Hail, Strafford

When
June 5, 1:55 PM EST to 1:57 PM EST
Where
Strafford County, Dover
Measured
1 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced 1.00 inch hail in Dover.

Hail, Strafford

When
June 5, 1:55 PM EST to 1:58 PM EST
Where
Strafford County, Dover
Measured
0.88 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced .88 inch hail in Dover.

Hail, Rockingham

When
June 5, 2:00 PM EST to 2:03 PM EST
Where
Rockingham County, West Windham
Measured
1.75 in hail
Reported by
Amateur Radio
Coordinates
42.800, -71.350

A severe thunderstorm produced 1.75 inch hail in West Windham.

Hail, Strafford

When
June 5, 2:00 PM EST to 2:02 PM EST
Where
Strafford County, Somersworth
Measured
0.75 in hail
Reported by
Public
Coordinates
43.270, -70.880

A severe thunderstorm produced .75 inch hail in Somersworth.

Hail, Strafford

When
June 5, 2:01 PM EST to 2:04 PM EST
Where
Strafford County, Dover
Measured
1 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced 1 inch hail in Dover.

Funnel Cloud, Rockingham

When
June 5, 2:05 PM EST
Where
Rockingham County, Portsmouth
Reported by
Public
Coordinates
43.070, -70.770

Hail, Rockingham

When
June 5, 2:10 PM EST to 2:12 PM EST
Where
Rockingham County, Derry
Measured
1 in hail
Reported by
Public
Coordinates
42.870, -71.320

A severe thunderstorm produced 1.00 inch hail in Derry.

Thunderstorm Wind, Sullivan

When
June 5, 2:10 PM EST to 2:13 PM EST
Where
Sullivan County, 1 mi W of Claremont
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.380, -72.370

A severe thunderstorm blew down trees just west of Claremont and produced .50 inch hail.

Hail, Rockingham

When
June 5, 2:12 PM EST to 2:16 PM EST
Where
Rockingham County, Windham
Measured
0.75 in hail
Reported by
Public
Coordinates
42.800, -71.300

A severe thunderstorm produced .75 inch hail in Windham.

Hail, Strafford

When
June 5, 2:14 PM EST to 2:17 PM EST
Where
Strafford County, Dover
Measured
0.75 in hail
Reported by
Public
Coordinates
43.200, -70.880

A severe thunderstorm produced .75 inch hail in Dover.

Funnel Cloud, Strafford

When
June 5, 2:16 PM EST
Where
Strafford County, Somersworth
Reported by
Public
Coordinates
43.270, -70.880

Funnel Cloud, Strafford

When
June 5, 2:18 PM EST
Where
Strafford County, Barrington
Reported by
Public
Coordinates
43.220, -71.030

Hail, Carroll

When
June 5, 2:20 PM EST to 2:22 PM EST
Where
Carroll County, 10 mi SW of Jackson
Measured
0.88 in hail
Reported by
Public
Coordinates
44.048, -71.322

A severe thunderstorm produced .88 inch hail 10 miles southwest of Jackson.

Thunderstorm Wind, Carroll

When
June 5, 2:20 PM EST to 2:23 PM EST
Where
Carroll County, North Conway
Measured
51 kt (59 mph) estimated gust
Reported by
Public
Coordinates
44.050, -71.130

Hail, Rockingham

When
June 5, 2:31 PM EST to 2:33 PM EST
Where
Rockingham County, Danville
Measured
0.75 in hail
Reported by
Public
Coordinates
42.920, -71.120

A severe thunderstorm produced .75 inch hail in Danville.

Hail, Belknap

When
June 5, 2:35 PM EST to 2:38 PM EST
Where
Belknap County, Center Harbor
Measured
1 in hail
Reported by
Public
Coordinates
43.700, -71.470

A severe thunderstorm produced 1 inch hail in Center Harbor.

Hail, Grafton

When
June 5, 2:48 PM EST to 2:51 PM EST
Where
Grafton County, Bethlehem
Measured
0.75 in hail
Reported by
Public
Coordinates
44.280, -71.680

A severe thunderstorm produced .75 inch hail in Bethlehem.

Hail, Strafford

When
June 5, 2:52 PM EST to 2:54 PM EST
Where
Strafford County, Rochester
Measured
0.88 in hail
Reported by
Public
Coordinates
43.300, -70.980

A severe thunderstorm produced .88 inch hail in Rochester.

Hail, Rockingham

When
June 5, 4:25 PM EST to 4:28 PM EST
Where
Rockingham County, Greenland
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
43.030, -70.850

A severe thunderstorm produced .75 inch hail in Greenland.

Hail, Merrimack

When
June 5, 5:25 PM EST to 5:28 PM EST
Where
Merrimack County, Bow Center
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
43.130, -71.550

A severe thunderstorm produced 1.75 inch hail in Bow Center.

Thunderstorm Wind, Merrimack

When
June 5, 5:34 PM EST to 5:37 PM EST
Where
Merrimack County, Suncook
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.130, -71.450

A severe thunderstorm blew down large tree branches in Suncook.

Funnel Cloud, Merrimack

When
June 5, 5:34 PM EST
Where
Merrimack County, Suncook
Reported by
Public
Coordinates
43.130, -71.450

Funnel Cloud, Rockingham

When
June 5, 6:08 PM EST
Where
Rockingham County, Nottingham
Reported by
Public
Coordinates
43.120, -71.100

Funnel Cloud, Rockingham

When
June 5, 6:13 PM EST
Where
Rockingham County, Derry
Reported by
Public
Coordinates
42.870, -71.320

Thunderstorm Wind, Rockingham

When
June 5, 6:16 PM EST to 6:19 PM EST
Where
Rockingham County, Nottingham
Measured
50 kt (58 mph) estimated gust
Reported by
Public
Coordinates
43.120, -71.100

A severe thunderstorm snapped large treetop branches in Nottingham.

Funnel Cloud, Rockingham

When
June 5, 6:23 PM EST
Where
Rockingham County, Nottingham
Reported by
COOP Observer
Coordinates
43.120, -71.100

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Funnel Cloud
A rotating column of cloud extending from a thunderstorm that did not reach the ground.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in New Hampshire in 2007Every state in 2007This day in weather historyWarnings in New Hampshire, June 2007

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45734, 45746, 45749, 45852, 45751, 45752, 45754, 45757, 45758, 45759, 45760, 45762, 45763, 45764, 45766, 45770, 45773, 45776, 46096, 45777, 45778, 45780, 45779, 45782, 45785, 45783, 45786, 45787, 45791, 46094, 45792, 45793, 45794, 45795, 45796, 45797, 45798, 46097, 45800, 45856, and more.